![]() |
Volumn 285, Issue 5-6, 2001, Pages 319-326
|
Periodic solutions for a system of four coupled nonlinear Schrödinger equations
|
Author keywords
Coupled nonlinear Schr dinger equations; Periodic solutions
|
Indexed keywords
ALGEBRA;
COMPUTER ALGEBRA SOFTWARES;
DINGER EQUATION;
ELLIPTIC FUNCTIONS;
HIROTA BILINEAR METHODS;
LONG WAVES;
PERIODIC SOLUTION;
THETA-FUNCTION;
NONLINEAR EQUATIONS;
ARTICLE;
COMPUTER PROGRAM;
MATHEMATICAL ANALYSIS;
MATHEMATICS;
NONLINEAR SYSTEM;
VALIDATION PROCESS;
|
EID: 0035832939
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(01)00369-3 Document Type: Article |
Times cited : (50)
|
References (14)
|